# SDR DALA2019010300043

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,642 hours, 23,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 R2 DOOR UPPER EXIT LIGHT PANEL DISLODGED, DELAMINATED FROM FRAME. CORRECTIVE ACTION: INSTALLED NEW EXIT PANEL. (4865262)
